Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 5, Pages 842–853 (Mi zvmmf10574)  

Time step selection for the numerical solution of boundary value problems for parabolic equations

P. N. Vabishchevicha, A. O. Vasil'evb

a Nuclear Safety Institute, Russian Academy of Sciences, Moscow, Russia
b Ammosov North-Eastern Federal University, Yakutsk, Russia

Abstract: An algorithm is proposed for selecting a time step for the numerical solution of boundary value problems for parabolic equations. The solution is found by applying unconditionally stable implicit schemes, while the time step is selected using the solution produced by an explicit scheme. Explicit computational formulas are based on truncation error estimation at a new time level. Numerical results for a model parabolic boundary value problem are presented, which demonstrate the performance of the time step selection algorithm.

Key words: implicit difference schemes, time step selection, parabolic equation, truncation error.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00785_а
16-08-01215_а


DOI: https://doi.org/10.7868/S0044466917020156

Full text: PDF file (873 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:5, 843–853

Bibliographic databases:

UDC: 519.63
Received: 01.02.2016
Revised: 02.07.2016

Citation: P. N. Vabishchevich, A. O. Vasil'ev, “Time step selection for the numerical solution of boundary value problems for parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 57:5 (2017), 842–853; Comput. Math. Math. Phys., 57:5 (2017), 843–853

Citation in format AMSBIB
\Bibitem{VabVas17}
\by P.~N.~Vabishchevich, A.~O.~Vasil'ev
\paper Time step selection for the numerical solution of boundary value problems for parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 5
\pages 842--853
\mathnet{http://mi.mathnet.ru/zvmmf10574}
\crossref{https://doi.org/10.7868/S0044466917020156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3661120}
\elib{https://elibrary.ru/item.asp?id=29331737}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 5
\pages 843--853
\crossref{https://doi.org/10.1134/S0965542517020142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403459000007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020656920}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10574
  • http://mi.mathnet.ru/eng/zvmmf/v57/i5/p842

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:26
    References:38
    First page:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022